advertisement
Question
Posted by: Kelly | 2008/08/20

Bleeding

I have been on hormone treatment about a week back for a week and a half.Donating eggs so medication was for follicle stimulation.Since Friday i have been having light bleeding every now and then during the day.This has happened from sat.up until today.My period is only due next monday.
Is this bleeding normal- due to the meds i was taking or could there be something wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Kelly
this could be a breakthrough bleed due to the hormones. If not heavy and not painful, it is normally not dangerous. I don't know what hormones you used, so maybe just give your gyne a call and find out if this is a common side effect of what you have been using?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement